Global stability for solutions to the exponential PDE describing epitaxial growth

Published

Journal Article

© European Mathematical Society 2019. In this paper we prove the global existence, uniqueness, optimal large time decay rates, and uniform gain of analyticity for the exponential PDE h t D e h in the whole space R dx . We assume the initial data is of medium size in the Wiener algebra A.R d /; we use the initial condition h 0 2 A.R d / which is scale-invariant with respect to the invariant scaling of the exponential PDE. This exponential PDE was derived in [18] and more recently in [22].

Full Text

Duke Authors

Cited Authors

  • Liu, JG; Strain, RM

Published Date

  • January 1, 2019

Published In

Volume / Issue

  • 21 / 1

Start / End Page

  • 61 - 86

International Standard Serial Number (ISSN)

  • 1463-9963

Digital Object Identifier (DOI)

  • 10.4171/IFB/417

Citation Source

  • Scopus